i don't know if it has been happening since i started taking tasigna or not, but i have noticed for the last couple of weeks that my urine is really foamy/bubbly.(as in almost every time i pee, there are a bunch of bubbles in the toilet.) I looked up on the interweb and it said this could indicate protein in the urine. I was wondering if this is happening to other people taking tasigna as well? i told me doctor and next time i go in i will get a UA. But until then, I was wondering what other people think?
awkward question, but- does anyone else have foamy or bubbly urine while on tasigna?
Started by DanCml2010 , Mar 29 2011 03:34 PM
1 reply to this topic
Posted 29 March 2011 - 03:34 PM
Posted 01 April 2011 - 12:55 AM
I am taking Gleevec with similar experience, however sometime there are less bubble. I think there are a weak protein in the urine after checking. For someone with Leukemia or High blood these may be the side effect. I do not know if due to the medication or due to the sickness itself. I was wondering if this will lead to organ damage as this is a early sign of kidney deterioration..it worry me too,,,
Any input ?,,,
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users